T Nation

SOS! Serious Problems Post Anavar

I completed a 8 week Anavar (60-80mg daily) only cycle. During the cycle I experienced slight decrease in libido. Its been about a month now since I last took Anavar. I started PCT with 50gms of clomid daily since Anavar is a mild AAS. But that didn’t work so I increased the dosage to 100 mg and now on 150 mg.

But there’s been no improvement. During the cycle it was decreased libido now its practically Erectile dysfunction.
Please help me out here. I am depressed and scared. Should I give clomid some more time to show results? Should I try some HCG?

P.S: I had started a different topic seeking advice on PCT for Anavar. But now its a different problem so started a new topic.

Timeline for the clomid dosing?

15 days: 50 mg
10 days: 100 mg
last 3 days: 150 mg

After reading up on some old forum, took 300 mg yesterday but am back to 150 today. Dont want fresh problems with overdosing.

Age: 29
Weight: 78.5 kgs
Height: 5’11"

So you started the clomid the day after the cycle? You should get your testosterone levels checked before you take more risks by adding drugs. But, you could try nolva, and hcg. I would try doing no drugs for a week if youve already done a month of clomid. SERMs are estrogen agonists in some parts of the body, the clomid could cause a mood issue.

Why don’t you try 1000 mg per day, or perhaps 2000?

More must be better, yes?

And yes, lover95’s main point is correct: and furthermore Clomid is estrogenic in the pituitary. Therefore too much is likely counterproductive, rather than simply being wasted.

The 150 mg dose that has been seen medically is not a sustained use dose. When used briefly it yields levels similar to 50-100 mg/day use.

Yep, I deserved that flak. But I have read up some more and here’s a comment I found in some other forum:

"stop taking the clomid. last cycle i took clomid and my boners disappeared the entire time i was on clomid (and that was the only time i used clomid and the only time i have ever had erectile problems). this time i took nolva only and had no problem with erections. i take big deca cycles w some test enan at the end of a long cycle. so if anyone is gonna lose their dick it would be me. plus the clomid caused emotional problems. this time without clomid no emotional problems. fuck that clomid shit. it’s a big lie. "

I guess I’ll stop clomid for the next 1-2 weeks and hopefully things will improve.